Re: Yay Lamictal
Hi my name is Sky, and I am new here.
here is a quick spill on my situation.
I have bipolar disorder 1 but just recently (about a month) i have been thrown into a rapid cycle, going from opposite ends of the spectrum, or finding myself in a 'mixed state' - which is being depressive and manic at the same time, maybe being sluggish and slow and having racing thoughts anyway, for example. It's been horrid and has rendered me unable to cope with daily life. I am in a really ill state
but ANYWAY I have been on lithium and 200 mg of lamictal since my diagnosis, not for size for severity, and it has done wonders.. but soon after the lamictal has been causing psychosis. Like visual hallucinations, and i'm having to be weened off of it and put on Geodone. But my medicine has worked until recently and they are doing alot of changes because of the sudden dip in wellness in the bipolar area :/
which kind sucks :[ alot.
But I have a question - did anyone ever have vision changes or just a weirdness in what you saw. Like maybe certain textures moving - like pop corn ceilings?
As a side effect of even a medicine?
Or has anyone ever heard of that due to Lamictal??
My doctor calls it a hallucination due to the medicine but I find that word a tad bit harsh for the situation..
This might sound like an odd question?
Well thanks - any feedback is needed AND appreciated GREATLY!!